Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Does taking tab.Dysmen on the first two days of periods cause any side effects ?

hi I am 33 yr,unmarried,and every month whenever i m having periods , i used to take Tab Dysmen for first 2 days. I have been taking this medicine for a long time , till now no probs, but in future is there any side effect?
Asked On : Fri, 15 Jul 2011
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Thanks for query,
You should find out the cause of painful period.
you might have some problem of having pcod,fibroid etc
Go for ultra sound .
To take medicine for pain is not advisable as it may produce gastritis,ulcer in long time use.
ok and bye.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor